Ask an expert
Question

09 Aug 2010

Irritated bowel?
Hi doc

For the past 5 days my tummy has been very windy and each time a wind comes out it feels as though it is wet but yet there is nothing in my underwear. The winds were initially small but now got a bit worse. I went to the chemist yesterday and they gave me Spasmo-Canulase 10 bitabs. I am not sure whether this is helping yet.

This morning when I had a bowel movement I noticed that I am rather constipated and I strain to get thin strings of faeces out towards the end of the bowel movement.

I think I might have eaten something that was a bit funny last week but this is uncomfortable for me. Am I taking the right medication? I tried taking Enos as well but it didn''t really seem to help.

Please doc, any advice will be appreciated. I am going on holiday in two day''s time and cannot really afford getting to a doctor at this time. What else can I try? I have no stomach cramps or any other symptoms, my tummy just feels uncomfortable.

Thank you.
Answer 441 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

I think that your symptoms (the flatulence and cramping) are being caused due to constipation. I therefore, suggest that you use Laxette syrup 20 ml, twice daily in combination with Softlax two tablets at night. This should soften your stools and clear your symptoms up.

Kind regards





Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19939 votes
Vote